# SDR AALA201606229013

- Difficulty date: June 21, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 57,326 hours, 24,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Missing
- Location: R2 Door
- Component: Damper, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  R2 DOOR EMERGENCY OPERATION, DOOR DAMPER, GAGE, SIGHT GLASS CENTER SEAL IS MISSING.  REPLACED R2 DOOR EMERGENCY OPERATION, DOOR DAMPER IAW AMM 52-13-14-0401.
